# SDR SWIA201230951

- Difficulty date: June 4, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 15,117 hours, 8,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING PACK CAUSING BURNING SMELL.  (FLT 4455)  REPLACED LEFT ACM IN REFERENCE TO MM.  P/N:  GG670-95009-3, S/N OFF:  01077.
